# SDR MWEA98940

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9911520
- Condition: Misrepaired
- Location: Bs 218
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE NON SRM REPAIRS 17 EACH ON FORWARD BULKHEAD STATION 218 LOWER PIT.  MTC FABRICATED AND INSTALLED FORWARD BULKHEAD.
